MathSciNet Relay Station
MathSciNet bibliographic data
MR2135750 (2006e:11072) 11G05 (11J68)
Bennett, Michael A.; Ingram, Patrick Torsion subgroups of elliptic curves in short Weierstrass form. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3325–3337 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement